# SDR UIEA2020073101661

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 79,889 hours, 12,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 65B1002276
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FWD/UPPER LATCH FITTING WEAR.   IAW AMM TASK 20-51-01-912-008 REV 98 REPLACED THE L1 DOOR FWD UPPER LATCH FITTING.  IAW AMM TASK 52-11-01-735-080 REV 98 ADJUST THE LATCH FITTING.
